# SDR 9804609103

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACK IN FUSELAGE SKIN AROUND WINDOW 5L FRAME.  REPAIRED PER EA 91-154696.
